Journal of Differential Geometry

Harmonic maps into Lie groups: classical solutions of the chiral model

Karen Uhlenbeck

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 30, Number 1 (1989), 1-50.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214443286

Digital Object Identifier
doi:10.4310/jdg/1214443286

Mathematical Reviews number (MathSciNet)
MR1001271

Zentralblatt MATH identifier
0677.58020

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.
Secondary: 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05] 53C80: Applications to physics 58F07 81E99

Citation

Uhlenbeck, Karen. Harmonic maps into Lie groups: classical solutions of the chiral model. J. Differential Geom. 30 (1989), no. 1, 1--50. doi:10.4310/jdg/1214443286. https://projecteuclid.org/euclid.jdg/1214443286


Export citation